# SDR UIEA2021083001908

- Difficulty date: August 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 2562 · Emergency Locator Beacon
- Part: String
- Part number: 11513241M366
- Part serial: 106C0574
- Condition: Torn
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT PULL STRING SAFETY TAPE TORN  /  ( EMERGENCY LOCATOR TRANSMITTER (ELT), SURVIVAL TYPE ELTS )( TRANSFERED TO MDDR 152702 PER MEL 25-63-10-01 CAT D...DUE DATE 28 DEC 21  /  ELT HAS BEEN ORDERED P/N:1151324-1 .  /  01SEP21 - 1395546 - ITEM# 2 - TPA - REMOVED AND REPLACED ELT AT L1 DOOR AMM 25-63-01. THIS CLEARS DMI #152702. )
